# SDR 04FDEA02644

- Difficulty date: September 4, 2004
- Submitted: September 8, 2004
- Operation: Air carrier
- Aircraft: N68058
- Make and model: Doug DC10
- Aircraft serial: 46705
- Aircraft time: 49,035 hours, 23,532 cycles
- Engine: Ge CF66D
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Pan
- Part number: ATL005511
- Condition: Gouged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE RT FAN COWL INTERIOR HAS RUBBING APPROXIMATELY 8 INCHES ABOVE CENTER U-BOLT.  REMOVED CENTER U-BOLT FITTING TO FOM.  REMOVED DAMAGED SECTION OF PAN IAW SRM 51-35-01, VOL II.  WELD REPAIRD IAW EA 8-5410-81450. INSTALLED PAN IAW SRM 51-31-01 VOL II.   INSTALLED CENTER U-BOLT AND FITTING IAW SRM 51-31-01 VOL II. REFERENCE N/R N00899.
